Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On an Industrial Programming Problem of Kantorovich

J. R. Isbell and W. H. Marlow
Management Science
Vol. 8, No. 1 (Oct., 1961), pp. 13-17
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2627271
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
On an Industrial Programming Problem of Kantorovich
Preview not available

Page Thumbnails

  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17